# SDR 98UAL900435

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7466U
- Make and model: Boeing 727222
- Aircraft serial: 21920
- Engine: Pwa JT8D15
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 1EN1S
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

FORWARD CARGO DOOR LIGHT CAME ON AFTER TAKEOFF.  RETURNED TO EWR.  *S/D*  FORWARD CARGO DOOR OPEN LIGHT SWITCH WAS FOUND TO BE OUT OF ADJUSTEMNT.  THE SWITCH WAS ADJUSTED, AN OPERATIONAL CHECK WAS PERFORMED ON THE CARGO DOOR AND SWITCH TO CONFIRM PROPER OPERATION.
